Comment on -Some Congruence Properties of a Restricted Bipartition FunctionReportar como inadecuado




Comment on -Some Congruence Properties of a Restricted Bipartition Function - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

International Journal of Analysis - Volume 2017 2017, Article ID 9721671, 3 pages - https:-doi.org-10.1155-2017-9721671

Letter to the EditorDepartment of Mathematics, The University of Iowa, Iowa City, IA 52242-1419, USA

Correspondence should be addressed to Qing Zou

Received 9 January 2017; Accepted 12 June 2017; Published 13 July 2017

Academic Editor: Ahmed Zayed

Copyright © 2017 Qing Zou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.





Autor: Qing Zou

Fuente: https://www.hindawi.com/



DESCARGAR PDF




Documentos relacionados